Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Martingale theory and pointwise convergence of certain orthogonal series


Author: Richard F. Gundy
Journal: Trans. Amer. Math. Soc. 124 (1966), 228-248
MSC: Primary 60.40
MathSciNet review: 0204967
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0204967-0
PII: S 0002-9947(1966)0204967-0
Article copyright: © Copyright 1966 American Mathematical Society